Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Thyroid problem, thyronorm 25mg, TSH-45.5

Hi Doctor, Hi have a thyroid problem, After i delivered baby in September, after 2 months i stopped taking medicine, thyronorm 25mg. now after 4 months my thyriod is increased to TSH-45.5. Can you please suggest the precaution i should take to maintain it and also please suggest how much mg thyronorm is should continue ?
Asked On : Sun, 8 Apr 2012
Answers:  1 Views:  201
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Hi, as per the history, you were prescribed thyronorm for your hypothyroidsm, but you have stopped taking them for 4 months and that is the reason for your high tsh levels. REGARDING precaution one shouid not stop these medicines until advised by your physician. These medicines take some time to maintain a steady blood level so a gradual supervised increase in dose after regular thyroid profile check up is advised. bye get well soon.
Answered: Fri, 13 Apr 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor